Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: right track

Posted by Toby on January 15, 1999, at 13:40:06

In reply to TOBY URGENT PLEASE~PLEASE READ :(, posted by Karen on January 13, 1999, at 15:53:03

I remember we talked about your son a few months ago. Is he off the Paxil but the "shocks" still continue? If so, it can't be strictly due to the Paxil since that would have gone away soon after the medication left his system. I wonder if the "shocks" have to do with his heightened perception to stimuli? Unfortunately i am not an expert in child psychiatry or neurology, so this is more complex than I can fathom. I know about the individual diagnoses you listed, but how they all fit together for your son, I can't tell since I don't know his birth history or the family history. Even then I'd probably be at a loss as to what to recommend. But if you have access to Dr. Barlow at Children's Hospital, that's your best bet. He's your man. Even if there is no "diagnosis" for what is happening, he is sure to know of ways to treat the symptoms. I am sorry to be of so little help. But please dcontinue to write when you can and let us know what Dr. Barlow says. Maybe we can continue to brainstorm about what to do.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:2372